# SDR ASAA2016022215623

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 11,286 hours, 3,653 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 1598
- Condition: Failed
- Location: Cabin Temp
- Part time: 74,432 hours, 36,185 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES UPON MASTER CAUTION RECALL.  ACFT GROUNDED. ACCOMPLISHED PZT CONTROL BITE, FAULT CONTROL CABIN VALVE CLEARED.  DUE TO HISTORY R & R SAME.  OPS & LEAK CHECK GOOD. GROUND VERIFICATION SUCCESSFUL. REF AMM 21-61-00-700-806-002, 21-61-21-000-801, 21-61-21-400-801.
